UNIGE document Scientific Article
previous document  unige:41658  next document
add to browser collection
Title

Full information estimations of a system of simultaneous equations with error component structure

Authors
Balestra, Pietro
Published in Econometric Theory. 1987, vol. 3, no. 2, p. 223-246
Collection Open Access - Licence nationale Cambridge University Press
Abstract In this paper we develop full information methods for estimating the parameters of a system of simultaneous equations with error component struc-ture and establish relationships between the various structural estimat
Identifiers
Full text
Article (Published version) (1.4 MB) - public document Free access
Structures
Citation
(ISO format)
BALESTRA, Pietro, KRISHNAKUMAR, Jaya. Full information estimations of a system of simultaneous equations with error component structure. In: Econometric Theory, 1987, vol. 3, n° 2, p. 223-246. https://archive-ouverte.unige.ch/unige:41658

422 hits

157 downloads

Update

Deposited on : 2014-11-11

Export document
Format :
Citation style :